# SDR YENA20150623234

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 39,834 hours, 13,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND SHEAR WEB CORRODED AT FRAME 66-70.  R& R SHEAR WEB AT FRAME 66 -70 IAW SRM 51-42-11. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
